Two nonisomorphic dynamical systems with the same simple continuous spectrum
Funkcionalʹnyj analiz i ego priloženiâ, Tome 5 (1971) no. 3, pp. 75-79
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1971_5_3_a10,
author = {V. I. Oseledets},
title = {Two nonisomorphic dynamical systems with the same simple continuous spectrum},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {75--79},
year = {1971},
volume = {5},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1971_5_3_a10/}
}
V. I. Oseledets. Two nonisomorphic dynamical systems with the same simple continuous spectrum. Funkcionalʹnyj analiz i ego priloženiâ, Tome 5 (1971) no. 3, pp. 75-79. http://geodesic.mathdoc.fr/item/FAA_1971_5_3_a10/
[1] Khalmosh P.F., Lektsii po ergodicheskoi teorii, IL, M., 1959
[2] Sinai Ya.G., “Slabyi izomorfizm preobrazovanii s invariantnoi meroi”, DAN SSSR, 147:4 (1962), 797–800 | MR | Zbl
[3] Malkin S.A., “Primer dvukh metricheski neizomorfnykh ergodicheskikh avtomorfizmov s odinakovym prostym spektrom”, Izv. VUZov, Matematika, 1968, no. 6 (73), 69–74 | MR | Zbl
[4] Katok A.B., Stepin A.M., “Approksimatsii v ergodicheskoi teorii”, UMN, XXII:5 (1967), 81–106 | MR | Zbl
[5] Oseledets V.I., “O spektre ergodicheskikh avtomorfizmov”, DAN SSSR, 168:5 (1966), 1009–1011 | Zbl